Some generalizations of rockafellar's surjectivity theorem

Research output: Contribution to journalArticleResearchpeer-review

10 Citations (Scopus)

Abstract

We prove some generalizations of Rockafellar's surjectivity theorem and related results, which consist in replacing the duality mapping by another maximal monotone operator satisfying suitable conditions. © 2008 Yokohama Publishers.
Original languageEnglish
Pages (from-to)527-535
JournalPacific Journal of Optimization
Volume4
Issue number3
Publication statusPublished - 1 Sep 2008

Keywords

  • Fitzpatrick functions
  • Maximal monotone operators
  • Rockafellar's surjectivity theorem

Fingerprint

Dive into the research topics of 'Some generalizations of rockafellar's surjectivity theorem'. Together they form a unique fingerprint.

Cite this